Existence and Global Behavior of Positive Solutions for Some Fourth-Order Boundary Value Problems
Ramzi S. Alsaedi
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We establish the existence and uniqueness of a positive solution to the following fourth-order value problem: , with the boundary conditions , where and is a nonnegative continuous function on (0, 1) that may be singular at or . We also give the global behavior of such a solution.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/657926.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/657926.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:657926
DOI: 10.1155/2014/657926
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().